# SDR SIMA20131025001

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 8,847 hours, 5,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING, A BURN ODOR WAS NOTICED. T NO INDICATION OF ANY ABNORMALITIES.   BEFORE TOUCHING DOWN, ODOR HAD DISSIPATED.  PROCEEDED TO GATE WITH NO FURTHER ISSUE.  THOROUGH POSTFLIGHT INCLUDING THE ENGINES, AND NO ABNORMALITIES WERE NOTED.    DURING ENGINES START UP AND TAXI, NO ABNORMALITIES WERE NOTED.
